# SDR FDEA201201040018

- Difficulty date: January 4, 2012
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 66,851 hours, 23,694 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 140N25041
- Condition: Corroded
- Location: Seat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 440 RBL 45 SEAT TRACK FITTING CORRODED REMOVED CORROSION IAW SRM 51-10-02. CHECKED LIMITS ORIGINAL MATERIAL .200 AFTER   REWORK L=2.5 W= 1.0 D= .023 REMAINING MATERIAL .177 FOUND OUT OF LIMITS IAW SRM 53-00-  01. REMOVED SEAT TRACK FITTING IAW SRM 51-40-02. RECEIVED NEW SEAT TRACK FITTING   PART NUMBER 140N2504-1. INSTALLED NEW SEAT TRACK FITTING IAW SRM 51-40-02.  MAJOR REPAIR.
